| Texto completo | |
| Autor(es): |
Carvalho, Alexandre N.
;
Simsen, Jacson
;
Simsen, Mariza S.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Analysis and Applications; v. 547, n. 1, p. 30-pg., 2025-01-22. |
| Resumo | |
In this work we consider a family of quasilinear equations with variable exponents (p(x)-Laplacian) and perturbations which are not globally Lipschitz. We prove existence of global solutions, existence of global attractors and we provide conditions on the data in order that the associated semilinear equation (p(x) equivalent to 2) commands the asymptotic dynamics of the family of problems when the exponents are sufficiently close to 2 (uniformly in x ) by showing the continuity of the flows and the upper semicontinuity of the global attractors. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |